# SDR UIEA2020051200994

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT AFT LOWER SKIN SURFACE AT STA 2742 FOUND CHAFING( APU COMPT AFT LOWER SKIN SURFACE AT STA 2742 SKIN REPAIRED AS PER SRM 53-80-01-2R-1 FIG 201 )
